On root subsystems and involutions in S_n


Show simple item record

dc.contributor.author Deriziotis, D.
dc.contributor.author Pallikaros, C. A.
dc.contributor.author McDonough, Thomas P.
dc.date.accessioned 2010-12-07T08:54:06Z
dc.date.available 2010-12-07T08:54:06Z
dc.date.issued 2010
dc.identifier.citation Deriziotis , D , Pallikaros , C A & McDonough , T P 2010 , ' On root subsystems and involutions in S_n ' Glasgow Mathematical Journal , vol 52 , no. 2 , pp. 357-369 . , 10.1017/S0017089510000054 en
dc.identifier.issn 1469-509X
dc.identifier.other PURE: 154882
dc.identifier.other dspace: 2160/5983
dc.identifier.uri http://hdl.handle.net/2160/5983
dc.description D.Deriziotis, T.P. McDonough and C.A. Pallikaros, On root subsystems and involutions in S_n, Glasgow Mathematical Journal (2010), Volume 52, issue 2, pages 357-369. en
dc.description.abstract Given an involution z in W, where W is the symmetric group of degree n, we study the relation between the subsystems of a root system for W corresponding to certain decreasing subsequences of z and the two-sided Kazhdan–Lusztig cell of W containing z. en
dc.format.extent 13 en
dc.language.iso eng
dc.relation.ispartof Glasgow Mathematical Journal en
dc.title On root subsystems and involutions in S_n en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1017/S0017089510000054
dc.contributor.institution Aberystwyth University en
dc.contributor.institution Algebraic Combinatorics en
dc.description.status Peer reviewed en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search


My Account